# SDR CALA2025070206149

- Difficulty date: June 28, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 53,561 hours, 27,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 893301
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LDG FWD CARGO DOOR ECAM CAME ON BRIEFLY AND WENT OUT ITEM HAS HISTORY. REQUESTING MEL.   REF AWM 31-54-46 INSPECT WIRES TO PROX SWITCH FOR CONDITION. CHECK WIRES WITHIN HARNESS 4613VB. ALSO SEE MX TIP 52-019. REMOVED PROXIMITY SWITCH PER AMM-TASK 52-35-13-400-002-A REPLACED PER AMM-TASK 52-35-13-400-002-A OPS CHECK PASSED PER AMM-TASK 52-35-00-720-001-A.
